Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I work in IT industry and 87kg Male Major Health

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3821 Questions
Question
I work in IT industry and 87kg Male
Major Health Issue: Skin itching since 1 year
I have skin itching from nearly 1 year say since 2016 Dec, before that I was having evening skin itching which gone automatically without doing any thing in 2015 for 6-7 months.
If I take Cetirizine hydrochloride 5mg in a day, skin itching will not come on the same day and for next day. Thereafter again it starts whole the body. Even eye pupil gets itchy, head scalp gets itchy, some photos attached

Tried with other tablet in concern with local doctor Levocetirizine (5mg), Montelukast (10mg), result is still same and skin itching appears in a gap of 1 day.
I have also taken Albendazole and Mebendazole but symptoms still appear.

No other illness identified, no weight loss/gain.
I used to take Serta 50 mg for almost 2 year for depression previously then Di ethyl carbamazine for about 21 days for high eosinophilia in 2016 Dec.

Now there are no ongoing medications.
Even tongue is itchy now a days and have burning sensations
I even have frequent painful fluid filled boils of normal 1 or 2 in a 2-3 months

once cold, cough catches me in 6 month and I feel I have low immunity, feeling fatigue for walking 1-2km as well

I am worried whether if it is something related to liver or skin itching due to skin cancer

Can you please look into this
Posted Thu, 23 Nov 2017 in Infections
 
 
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
Monteleukast can help

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I have checked the attached images. It is clearly due to an allergic reaction. Instead of antiallergics like cetirizine, I would insist you to take prescription medicine Montair LC (monteleukast+levocetirizine) regularly once daily for the next 10 days (you would probably need your doctor to write it for you). You could also apply some emollient like calamine lotion or some moisturizer like aloe vera lotion.

It is not likely to have any association with skin cancer. You need not be concerned.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: I work in IT industry and 87kg Male Major Health 35 minutes later
Thank you for your information,

As I have indicated earlier, Levozet tablet (monteleukast+levocetirizine)course is over for 10 days few months back

But the symptom is coming back after due course.

Do you still suggest monteleukast+levocetirizine and for the same 10 days only again

In medical, don't we have permanent solution for the same,

Can you also name this symptom, Is it Hives or Urticaria

Thank you once again for your inputs

 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Continue Levozet as per requirement

Detailed Answer:
Continue to take Levozet till you need. You can need to take it off and on. Do that. It is hives or urticaria that you are suffering from.

You need to get a blood allergy profile done. Depending on the findings you might need to undergo desensitisation therapy. That should provide relief.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor